# SDR CALA2023041401125

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737-900ER
- Aircraft serial: 42192
- Aircraft time: 25,012 hours, 9,086 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LOWERING FLAPS TO 30 FLAPS STOPPED AT 5 RAN CHKLST RAISED FLAPS LOWERED FLAPS PER CHKLST PERFORMED BITE AS OUTLINED IN TASK 27-51-00-740-801. CYCLED FLAPS SEVERAL TIMES AT ALL DEGREES. FOUND ALL NORMAL.
